# SDR ASOA01001

- Difficulty date: January 5, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4613 - DURING FIGHT FROM LGA-RIC, CREW RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE.  THE RIGHT THRUST LEVER DID NOT RETARD TO IDLE.  THE AIRCRAFT WAS CONTROLLABLE WITH NO BUFFET OR YAW.  THE CREW FOLLOWED THE CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY IN RIC.  MAINTENANCE CYCLED THE THRUST REVERSER MANUALLY SEVERAL TIMES AND RAN ENGINES AND DEPLOYED PNEUMATICALLY SEVERAL TIMES WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
